Aarhus University Seal / Aarhus Universitets segl

Pure infiniteness of the crossed product of an AH-algebra by an endomorphism

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalCanadian Journal of Mathematics - Journal Canadien de Mathématiques
Volume64
Issue3
Pages (from-to)705-720
Number of pages16
ISSN0008-414X
DOIs
Publication statusPublished - 2012

    Research areas

  • purely infinite C*-algebras, crossed products

See relations at Aarhus University Citationformats

ID: 45072726